کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
756505 896182 2011 7 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
On Padé approximations, quadratic stability and discretization of switched linear systems
موضوعات مرتبط
مهندسی و علوم پایه سایر رشته های مهندسی کنترل و سیستم های مهندسی
پیش نمایش صفحه اول مقاله
On Padé approximations, quadratic stability and discretization of switched linear systems
چکیده انگلیسی

In this note we consider the stability preserving properties of diagonal Padé approximations to the matrix exponential. We show that while diagonal Padé approximations preserve quadratic stability when going from continuous-time to discrete-time, the converse is not true. We discuss the implications of this result for discretizing switched linear systems. We also show that for continuous-time switched systems which are exponentially stable, but not quadratically stable, a Padé approximation may not preserve stability.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Systems & Control Letters - Volume 60, Issue 9, September 2011, Pages 683–689
نویسندگان
, , , ,